In this paper, I work on expanding the Quadratic Φ(μ1,μ2)-function inequalities by relying on the general quadratic functional equation with 2k-variables on the fuzzy Banach space. That’s the main result of this.
Cite this paper
An, L. V. (2023). Outstanding Development of the Quadratic Φ(μ1,μ2)-Functional Inequatities with 2k-Variables in Fuzzy Banach Space. Open Access Library Journal, 10, e592. doi: http://dx.doi.org/10.4236/oalib.1110592.
Găvrut, P. (1994) A Generalization of the Hyers-Ulam-Rassias Stability of Approximately Additive Mappings. Journal of Mathematical Analysis and Applications, 184, 431-436. https://doi.org/10.1006/jmaa.1994.1211
Jun, K. and Kim, H. (2002) The Generalized Hyers-Ulam-Rassias Stability of a Cubic Functional Equation. Journal of Mathematical Analysis and Applications, 274, 867-878. https://doi.org/10.1016/S0022-247X(02)00415-8
Park, C., Cho, Y. and Han, M. (2007) Stability of Functional Inequalities Associated with Jordan-von Neumann Type Additive Functional Equations. Journal of Inequalities and Applications, 2007, Article ID: 041820.
Diaz, J. and Margolis, B. (1968) A Fixed Point Theorem of the Alternative for Contractions on a Generalized Complete Metric Space. Bulletin of the American Mathematical Society, 74, 305-309. https://doi.org/10.1090/S0002-9904-1968-11933-0
Van An, L. (2020) Generalized Hyers-Ulam Type Stability of the Type Functional Equation with 2k-Variable in Non-Archimedean Space. International Journal of Mathematics Trends and Technology, 66, 134-147.
An, L.V. (2021) Generalized Hyers-Ulam-Rassias Type Stability of the with 2k-Variable Quadratic Functional Inequalities in Non-Archimedean Banach Spaces and Banach Spaces. Asia Mathematika, 5, 69-83.
An, L.V. (2021) Generalized Hyers-Ulam Type Stability of the 2k-Variables Quadratic β-Functional Inequalities and Function in γ-Homogeneous Normed Space. International Journal of Mathematics and Its Applications, 9, 81-93.
Park, C. and Rassias, Th.M. (2007) Fixed Points and Generalized Hyers-Ulam Stability of Quadratic Functional Equations. Journal of Mathematical Inequalities, 1, 515-528. https://doi.org/10.7153/jmi-01-43
Rassias, Th.M. and Semrl, P. (1992) On the Behavior of Mappings Which Do Not Satisfy Hyers-Ulam Stability. Proceedings of the American Mathematical Society, 114, 989-993. https://doi.org/10.1090/S0002-9939-1992-1059634-1
An, L.V. (2023) Generalized Stability of Functional Inequalities with 3k-Variables Associated for Jordan-von Neumann-Type Additive Functional Equation. Open Access Library Journal, 10, e9681. https://www.scirp.org/journal/oalibj
Lee, J.R., Park, C. and Shin, D.Y. (2014) Additive and Quadratic Functional in Equalities in Non-Archimedean Normed Spaces. International Journal of Mathematical Analysis, 8, 1233-1247. https://www.m-hikari.com
Acze’l, J. and Dhombres, J. (1989) Functional Equations in Several Variables, with Applications to Mathematics, Information Theory and to the Natural and Social Sciences. Encyclopedia of Mathematics and Its Applications. Cambridge University Press, Cambridge.
Chang, I.S., Eshaghi Gordji, M., Khodaei, H. and Kim, H.M. (2013) Nearly Quartic Mappings in β-Homogeneous F-Spaces. Results in Mathematics, 63, Article ID: 529541.
Ebadian, A., Ghobadipour, N., Rassias, T.M. and Eshaghi Gordji, M. (2011) Functional Inequalities Associated with Cauchy Additive Functional Equation in Non-Archimedean Spaces. Discrete Dynamics in Nature and Society, 2011, Article ID: 929824. https://doi.org/10.1155/2011/929824
Rassias, M. and Rassias, M.J. (2003) On the Ulam Stability of Jensen and Jensen Type Mappings on Restricted Domains. Journal of Mathematical Analysis and Applications, 281, 516-524. https://doi.org/10.1016/S0022-247X(03)00136-7
Jun, K.-W. and Lee, Y.-H. (2004) A Generalization of the Hyers-Ulam-Rassias Stability of the Pexiderized Quadratic Equations. Journal of Mathematical Analysis and Applications, 297, 70 86. https://doi.org/10.1016/j.jmaa.2004.04.009
Najati, A. and Eskandani, G.Z. (2008) Stability of a Mixed Additive and Cubic Functional Equation in Quasi-Banach Spaces. Journal of Mathematical Analysis and Applications, 342, 1318-1331. https://doi.org/10.1016/j.jmaa.2007.12.039
Van An, L. (2019) Hyers-Ulam Stability of Functional Inequalities with Three Variable in Banach Spaces and non-Archimedean Banach Spaces. International Journal of Mathematical Analysis, 13, 519-537. https://doi.org/10.12988/ijma.2019.9954
An, L.V. (2020) Hyers-Ulam Stability Additive β-Functional Inequalities with Three Variable in Non-Archimedean Banach Space and Complex Banach Spaces. International Journal of Mathematical Analysis, 14, 219-239.
An, L.V. (2023) Establish an Additive (s; t)-Function Inequlities Fixed Point Method and Direct Method with n-Variables Banach Space. IJRDO—Journal of Mathematics, 9, 1-13. https://doi.org/10.53555/m.v9i1.5515